# SDR FDEA201302120329

- Difficulty date: February 12, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 80,107 hours, 26,716 cycles
- Engine: Ge CF66D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Vibration
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

ENGINE VIBRATION NOTED IN CRUISE FLIGHT. CLIMB WAS  NORMAL.  AS POWER WAS REDUCED AT TOP OF CLIMB, VIBRATION WAS NOTED AND DETERMINED TO BE ENGINE NR1.  VIBRATION WAS MOST PROMINENT AT APPROX 95 PERCENT NI.  AT LOW  POWER SETTINGS VIBRATION WAS LESS AND NO VIBRATION NOTED DURING DESCENT.  INSPECTED NR 1 ENGINE THROUGHLY, LOOKING AT EACH ACCESSORY COMPONENTS, GEARBOX MOUNT BRACKETS, AS WELL AS REVERSER, CORE AND FAN COWL ATTACHMENT FITTINGS  WITH NO VISIBLE SIGNS OF BROKEN OR MISSING HARDWARE  . INSPECTED ALL FAN BLADES FOR SHINGLING OR EXCESSIVE RUB, ALL OK. RAN NR 1 ENGINE IAW MD10 JRH CH 5 TO 96 PERCENT N1 FOR 5 MINUTES WITH NO VIBRATIONS FELT THROUGH  THROTTLES OR YOKE.  ALSO INSPECTED ALL FLAPS, AILERON  AND ELEVATORS, ALL CHECKED GOOD.  ALL 3 PACK INLET & EXHAUST DOORS GOOD. UNABLE TO DUPLICATE DISCREPANCY ON GROUND AS WAS DISCRIBED IN FLIGHT.  OK FOR  SERVICE.
